# SDR UPS03241066

- Difficulty date: July 14, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EVIDENCE OF CRACK AROUND FASTENER AT MID GALLEY DOOR CUTOUT BS 640, S-8L.  REPAIR CARRIED OUT IAW SMRO EO 2003-041-004.  REFERENCE UPS EO B727- 5330-19065.
